# SDR YENA20100625089

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 10,765 hours, 6,344 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2950004304
- Part serial: AA79213
- Condition: Failed
- Location: Fuel System
- Part time: 10,775 hours, 6,344 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1216 BUF-BOS AIR RETURNED TO BUF, ON TAKEOFF GOT DEFUEL SOV OPEN CAS MSG AND FUEL FEED FAULT MSG.  FOLLOWED BY FUEL IMBALANCE AND FUEL LOW WARNING.  TANK WAS DROPPING RAPIDLY WHILE TANK 2 WAS INCREASING.  ON RETURN TO GATE, NR 1 SHOWED 4000 LB WHILE NR 2 HAD INCREASED TO 9000 LB.  REMOVED AND REPLACED DEFUEL VALVE ACTUATOR PER AMM 28-83-07.  OPS CHECK GOOD.
